Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Abdominal pain after intercourse. Feeling bloated and hurts to laugh. What's wrong?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
TuesdayTuesday night around 11 after sex i got horrable cramps. I have the mirana. After a couple advil and a hour i finally got to sleep.the next morning my stomach was huge so i thought it was gas so i got some gasx. It went down some. Every day since its still bloated and hurts if i push on it or caughf or laugh. Now its friday sill the same.What could it be?
Posted Thu, 27 Dec 2012 in Abdominal Pain
Answered by Dr. Sree Gouri SR 2 hours later
Thanks for the query.

According to your description the possibilities are:
-Pelvic inflammatory disease: Intrauterine device users are more prone for PID.
Which will present with pain abdomen, pain during and after intercourse etc.

-Embedment of the mirena in the myometrium.
This can also present with pain abdomen.

Both these conditions can decrease the contraceptive efficacy of the mirena.

So as you are still having pain better to consult gynecologist once, get examined to find out the possible cause for your problem and take treatment accordingly.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor